# SDR CA141024019

- Difficulty date: October 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Skrsky S61N
- Aircraft time: 48,520 hours
- Engine: Ge CT581402
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: A14A12781028
- Condition: Making Metal
- Location: Main Rotor
- Part time: 22,069 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PRIOR TO TAKEOFF FOR FIRST FLIGHT OF THE DAY, THE MAIN GEAR BOX CHIP LIGHT ILLUMINATED.  HELICOPTER WAS SHUTDOWN AND METAL WAS FOUND IN THE OIL STRAINER "COARSE SCREEN".  TRANSMISSION WILL BE SENT TO O/H SHOP FOR FURTHER INVESTIGATION.
